# SDR IPXA2020041354133

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 17,255 hours, 10,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1009841
- Part serial: 3297
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGL1 DOOR OVERHEAD EMERGENCY EXIT LIGHT CONTACT LOCKS BROKENREMOVED AND REPLACED EMERGENCY EXIT LIGHT
